# SDR 98ZZZX2500

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 59121241
- Condition: Cracked
- Location: Ws 229-235
- Part time: 39,781 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED A CRACK ON THE FRONT SPAR UPPER CAP (PN 5912124-1) OF THE LEFT HAND WING FLAP LOCATED BETWEEN XF229.00 AND SF235.00.  REPAIRED BY TRIMMING OUT THE CRACK, NDT INSPECTED, FABRICATED AND INSTALLED NESTED STEEL ANGLE WITH HILOKS.  REPAIRED IAW EVERGREEN AIR CENTER - ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N679HA-57-002-EAC.  (X)
